# SDR B30R20050405

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Aircraft time: 6,148 hours, 5,198 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: 302
- Part serial: 2211
- Condition: Inoperative
- Location: Power Pack
- Component: Power Pack, Electromech
- Component part number: 65171028
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING DURING TAXI BACK TO THE RAMP, PILOT EXPERIENCED POWER BRAKE FAILURE.  WAS ABLE TO CONTROL THE AIRCRAFT AND RETURN IT TO THE PARKING RAMP SAFELY.  MECHANIC'S TROUBLESHOOTING REVEALED THAT THE POWER PACK PUMP MOTOR HAD FAILED.  THE POWER PACK ASSEMBLY WAS REMOVED AND THE MOTOR WAS REPLACED.  THE POWER PACK ASSEMBLY WAS REINSTALLED AND THE BRAKE SYSTEM WAS BLED.  BRAKE SYSTEM RESUMED NORMAL OPERATION.  THE AIRCRAFT WAS RELEASED FROM MAINTENANCE AND RETURNED TO SERVICE.
